Strongly F*-inverse covers for tiling semigroups

E. R. Dombi, N. D. Gilbert

Research output: Contribution to journalArticle

Abstract

We introduce the notion of path extensions of tiling semigroups and investigate their properties. We show that the path extension of a tiling semigroup yields a strongly F*-inverse cover of the tiling semigroup and that it is isomorphic to an HNN* extension of its semilattice of idempotents. © Akadémiai Kiadó, Budapest.

Original languageEnglish
Pages (from-to)185-202
Number of pages18
JournalPeriodica Mathematica Hungarica
Volume59
Issue number2
DOIs
Publication statusPublished - Nov 2009

Keywords

  • HNN extension of inverse semigroups
  • Inverse semigroups
  • Strongly E*-unitary inverse semigroups
  • Strongly F*-inverse semigroups
  • Tiling semigroups

Fingerprint Dive into the research topics of 'Strongly F*-inverse covers for tiling semigroups'. Together they form a unique fingerprint.

  • Cite this